# SDR SWAA2022020332969

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H CAP STRIPS 3 EA ON BOTTOM SIDE AS MARKED MULTIPLE AREAS OF CORROSION / REMOVED CORROSION FROM 3PCS OF CAP STRIP IAW SRM 51-10-02-0G-0 VERIFIED MATERIAL LOSS ORIG 'T' .063 LOSS OF .009' REMAINING 'T' .054' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 103 SHEET 2D. INSTALLED 3EA CAP STRIPS IN AFT CARGO BAY IAW B737 SRM 51-40-02-0G-0 STEP 9.
